# SDR SADF9801

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N508MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3247
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 4
- Part time: 6,074 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: E, A, F

## Discrepancy

FLT 166 AIR TURN TO BAQ - FOD (BIRD) DURING TAKEOFF ENGINE NR 4.  ENGINE WAS SHUT DOWN ACCORDING TO CHECK LIST.  EXTINGUISHER NR 1 WAS DISCHARGED DUE TO POSSIBLE STRUCTURAL DAMAGE.  OVERWIEGHT LOG WAS PERFORMED AT 93,500 POUNDS.  CHANGED ENGINE NR 4 IAW AMM 71-00-00.  IT WAS PERFORMED OVERWEIGHT CONDITIONAL INSPECTION IAW AMM 05-50-11 AND WAS FOUND IN NORMAL CONDITION.
